RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lappo, P M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:117
Full texts:59

http://www.mathnet.ru/eng/person37321
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231005

Publications in Math-Net.Ru
1986
1. P. M. Lappo, “Rate of convergence in the central limit theorem for sequences with mixing”, Mat. Zametki, 39:2 (1986),  295–299  mathnet  mathscinet  zmath; Math. Notes, 39:2 (1986), 160–162  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020